MathSciNet Relay Station
MathSciNet bibliographic data
MR2385485 37-02 (34-02 34K05 37C27 37C29 37C70 37L30)
Krisztin, Tibor Global dynamics of delay differential equations. Period. Math. Hungar. 56 (2008), no. 1, 83–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement